# SDR IPXA2014021781963

- Difficulty date: February 13, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S SLIDING WINDOW WILL NOT OPEN OR CLOSE.  ADJUSTED SLIDING WINDOW IAW AMM 56-11-02-715.  TESTED GOOD IAW 56-11-02-825.
